# SDR ZW0A0201805

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CABIN STA 1338, RBL 57, WEB HAD HEAVY CORROSION 6 INCHES BELOW FLOORBEAM RT LAV.  INSTALLED FILLER DOUBLER PER SRM 51-70-4.
